Pubblicazioni

Rosa FERRENTINO Pubblicazioni


2020
Articolo in rivista
The effectiveness of the Japanese forward guidance to deal with the crisis caused by the Covid-19 pandemic : an analysis and an alternative proposal.
ECONOMIA E POLITICA. Pag.1-5
ISSN:2281-5260.
Ferrentino, Rosa; Vota, Luca
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
A Mathematical Model for the study of the effects of the Economic Cycle on the Real GDP Growth Rate through the Expectations-Adjusted Phillips Curve
INTERNATIONAL JOURNAL OF ECONOMICS AND FINANCIAL ISSUES. Vol. 10 (2). Pag.222-234
ISSN:2146-4138.
Ferrentino, Rosa; Vota, Luca
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
The Risk in the Insurance Field: A Generalized Analysis.
JOURNAL OF MATHEMATICAL FINANCE. Vol. vol.10 n.1. Pag.200-221
ISSN:2162-2434.
Ferrentino, R.; Vota, L.
Visualizza sul Database dei Prodotti (IRIS)
2020
Articolo in rivista
Are the Italian government's quarantine measures about the Covid-19 lethality effective? A mathematical statistical analysis
JOURNAL OF STATISTICAL AND ECONOMETRIC METHODS. Vol. Vol. 9, No. 4. Pag.137-151
ISSN:2241-0384.
Ferrentino, Rosa; Vota, Luca
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
On the well-posedness for optimization problems: a theoretical investigation
APPLIED MATHEMATICS. Vol. vol 10 n 1. Pag.19-38
ISSN:2152-7393.
Ferrentino, Rosa; Boniello, Carmine
Visualizza sul Database dei Prodotti (IRIS)
2019
Articolo in rivista
A Structural Vector Autoregression model for the study of the Japanese GDP and of the Japanese inflation
ADVANCES IN MANAGEMENT AND APPLIED ECONOMICS. Vol. vol 9 no. 2. Pag.69-93
ISSN:1792-7544.
Ferrentino, Rosa; Vota, Luca
Visualizza sul Database dei Prodotti (IRIS)
2018
Articolo in rivista
Customer satisfaction: a mathematical framework for its analysis and its measurement
COMPUTATIONAL MANAGEMENT SCIENCE. Pag.1-23
ISSN:1619-697X.
Ferrentino, Rosa; Boniello, Carmine
Codice identificativo ISI: WOS:000511947000002
Codice identificativo SCOPUS: 2-s2.0-85046678194
Visualizza sul Database dei Prodotti (IRIS)
2017
Articolo in rivista
On the advertising of an event: a mthematical approach
APPLIED MATHEMATICS. Vol. 8. Pag.1648-1661
ISSN:2152-7385.
Ferrentino, Rosa; Boniello, Carmine
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
On the customer lifetime value: a mathematical perspective
COMPUTATIONAL MANAGEMENT SCIENCE. Vol. vol 13 n.4. Pag.521-539
ISSN:1619-697X.
Ferrentino, Rosa ; Cuomo, Maria Teresa; Boniello, Carmine
Codice identificativo ISI: WOS:000411373800002
Codice identificativo SCOPUS: 2-s2.0-84991672019
Visualizza sul Database dei Prodotti (IRIS)
2016
Articolo in rivista
On a particular Diophantine equation
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. Volume 110 No. 4. Pag.679-691
ISSN:1311-8080.
Ferrentino, Rosa; Boniello, Carmine
Versione online
Digital Object Identifier (DOI): 10.12732/ijpam.v110i4.10
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
On a integral differential equation of the risk theory
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. vol. 105 No.3. Pag.347-358
ISSN:1311-8080.
Rosa, Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84951869142
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
On some particular models of option pricing
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 98. Pag.99-121
ISSN:1311-8080.
R.Ferrentino
Visualizza sul Database dei Prodotti (IRIS)
2015
Articolo in rivista
Communication and advertising: a stochastic approach
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. Vol. 13 No.1 & 2. Pag.1-13
ISSN:0972-5954.
Ferrentino, Rosa ";" Boniello, Carmine
Visualizza sul Database dei Prodotti (IRIS)
2014
Articolo in rivista
On the model risk
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 12. Pag.1-11
ISSN:0972-5954.
R.Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84921367193
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
The options: a tool to control the risk and to handle the uncertainty of the markets
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. vol 88 n 1. Pag.1-24
ISSN:1311-8080.
Ferrentino, Rosa
Codice identificativo SCOPUS: 2-s2.0-84887003949
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
On a rank of a matrix of dimension k
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. vol 11 n. 1 & 2. Pag.59-68
ISSN:0972-5954.
R. Ferrentino; C. Boniello
Codice identificativo SCOPUS: 2-s2.0-84899850104
Visualizza sul Database dei Prodotti (IRIS)
2013
Articolo in rivista
A model for the determination of rates of re-balancing in a project of fusion between banks
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. vol 11 n.1 & 2. Pag.43-51
ISSN:0972-5954.
R. Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84899796586
Visualizza sul Database dei Prodotti (IRIS)
2012
Articolo in rivista
Some results on the not ruin probability in a renewal process
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 10 n.1&2. Pag.1-20
ISSN:0972-5954.
R. Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84873400918
Visualizza sul Database dei Prodotti (IRIS)
2012
Articolo in rivista
Some results on well-posedness inscalar optimization problems and invariational inequalities
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. vol 10 No.1 & 2,. Pag.1-14
ISSN:0972-9372.
R.Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84930068482
Visualizza sul Database dei Prodotti (IRIS)
2012
Articolo in rivista
On the discounted penality function in a renewal risk model
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 10, n. 1&2. Pag.36-49
ISSN:0972-5954.
R.Ferrentino
Codice identificativo SCOPUS: 2-s2.0-84873392850
Visualizza sul Database dei Prodotti (IRIS)
2010
Articolo in rivista
On the determination of aleatory numbers produced by algebraic equations
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. vol 8 n.1. Pag.33-40
ISSN:0972-5954.
R. FERRENTINO
Codice identificativo SCOPUS: 2-s2.0-78650626953
Visualizza sul Database dei Prodotti (IRIS)
2009
Articolo in rivista
On two cases of solutions of the integral equation of Cramèr
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 7 n. 2. Pag.91-108
ISSN:0972-5954.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-83055169192
Visualizza sul Database dei Prodotti (IRIS)
2009
Articolo in rivista
On the application of the Laplace trasform to a particular case of ruin in ended times
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 7. Pag.157-166
ISSN:0972-5954.
R. FERRENTINO; C. BONIELLO
Codice identificativo SCOPUS: 2-s2.0-78049475618
Visualizza sul Database dei Prodotti (IRIS)
2009
Articolo in rivista
On a remark of De Vylder
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 7 n.1. Pag.19-29
ISSN:0972-5954.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-83055169208
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
"Pointwise well-posedness in vector optimization and variational inequalities"
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 44, n.1. Pag.23-40
ISSN:1311-8080.
FERRENTINO R.
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
Increasing along rays vector functions
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 44 n.1. Pag.9-22
ISSN:1311-8080.
FERRENTINO R.; CRESPI G.;ROCCA M.
Codice identificativo ISI: WOS:000208543700003
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
On the Games of Stackelberg and Their Applications in Economic Models
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. 4-1. Pag.1-14
ISSN:0972-9372.
Roberto Raucci; Rosa Ferrentino
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
An application of the mixture of esponentials to the risk theory
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. vol 4 n.3. Pag.145-156
ISSN:0972-9372.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-81355141541
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
On the function of Seal
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. vol.4 n. 3. Pag.157-169
ISSN:0972-9372.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-81355122801
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
Some relations among Minty variational inequalities of differential type and increasing along rays functions
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Vol. 4 n.2. Pag.93-112
ISSN:0972-9372.
FERRENTINO R.
Codice identificativo SCOPUS: 2-s2.0-81355141543
Visualizza sul Database dei Prodotti (IRIS)
2008
Articolo in rivista
On the games of Stackelberg and their Applications in Economics Models
JOURNAL OF COMPUTATIONAL MATHEMATICS AND OPTIMIZATION. Pag.1-14
ISSN:0972-9372.
FERRENTINO R; RAUCCI R.
Codice identificativo SCOPUS: 2-s2.0-81455148913
Visualizza sul Database dei Prodotti (IRIS)
2007
Articolo in rivista
"Variational inequalities and Optimization problems"
APPLIED MATHEMATICAL SCIENCES. Vol. 1 no 47. Pag.2327-2343
ISSN:1312-885X.
FERRENTINO R.
Codice identificativo ISI: WOS:000244690000013
Visualizza sul Database dei Prodotti (IRIS)